# SDR VNAA202511290019

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SIDE SEAT RAIL - FS713.00 TO FS761.00, FS785.15 TO FS860.50 AND FS860.50 TO FS977.00, STGR15L. CABIN.  CORROSION ON THE SIDE SEAT RAIL - FS713.00 TO FS761.00, FS785.15 TO FS860.50 AND FS860.50 TO FS977.00, STGR15L. CABIN WAS EVALUATED DUE TO EXCESSIVE DAMAGE PER CRJ-700 SRM 53-51-51-101-001-A01 AND SRM 53-41-51-101-001-A01 AND REPLACED PER CRJ700 AMM 53-00-49
